# SDR SWAA030315

- Difficulty date: February 7, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 59,620 hours, 31,631 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR TAB NR 1 HINGE HARDWARE AND BUSHING PER SWA SI AND MM.
